# SDR COMA0560610

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 24,580 hours, 21,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Buss
- Part number: 59465
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5015 - THE AFT SECTION OF THE EMERGENCY FLOOR PATH LIGHTING INOPERABLE.  REPLACED POWER STRIP.
